Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 6, 2012, 9:37 PM EDT for Person County, North Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2012, 9:37 PM EDT (01:37 UTC)
- Expired
- Aug 6, 2012, 10:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Raleigh, NC
County Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 89 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
014
WWUS82 KRAH 070137
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
937 PM EDT MON AUG 6 2012
NCZ007-008-070230-
GRANVILLE-PERSON-
937 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON AND GRANVILLE
COUNTIES THROUGH 1030 PM EDT...
AT 936 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
BUSHY FORK...OR ABOUT 7 MILES SOUTHWEST OF ROXBORO...MOVING NORTHEAST
AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROXBORO...CONCORD...
BETHEL HILL...OAK HILL...AND KERR LAKE.
HAZARDS INCLUDE...
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
LOCALLY HEAVY RAINFALL WILL RESULT IN MINOR FLOODING AND PONDING OF
WATER ON AREA ROADWAYS. MOTORISTS SHOULD SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3651 7850 3647 7851 3624 7895 3624 7910
3631 7916 3654 7914 3655 7854
TIME...MOT...LOC 0136Z 234DEG 17KT 3636 7907
$$
VINCENTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 6, 9:32 PM EDT, 5 minutes earlier.
Area forecast discussion, Aug 6, 9:32 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 932 PM EDT MON AUG 6 2012 .SYNOPSIS... AN UPPER LEVEL TROUGH APPROACHING FROM THE NORTHWEST WILL DRIFT EAST ACROSS THE CAROLINAS AND SOUTHERN VIRGINIA TONIGHT THROUGH WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 320 PM MONDAY... A WEAK COLD FRONT WEST OF THE MOUNTAINS WILL STALL FROM EASTERN TN TO NORTHERN VA THIS EVENING...WHILE THE ASSOCIATED UPPER SHEAR AXIS SLIPS EAST INTO CENTRAL NC. CONVECTION HAS DEVELOPED ALONG A DIFFERENTIAL HEATING NEAR THE NC/VA BORDER FROM WIDESPREAD CLOUD COVER THAT HAS BEEN DRIFTING ALONG AND EAST OF THE FRONTAL ZONE...AND ALSO OVER SOUTHEAST NC AND COASTAL SC. THE COVERAGE OF SHOWERS AND STORMS WILL INCREASE FROM THE WESTERN PIEDMONT TO THE NORTHERN COASTAL PLAIN BY 21Z...AND THEN SLOWLY PUSH EAST ACROSS THE PIEDMONT THIS EVENING AS THE SHEAR AXIS MOVES OVER THE AREA. MLCAPE HAS BEEN LIMITED TO LESS THAN 1000 J/KG OVER MOST OF CENTRAL NC THUS FAR...AND WEAK MID LEVEL FLOW HAS THE 0-6KM EFFECTIVE SHEAR WELL BELOW 20KT. WITH VERY LITTLE DOWNDRAFT CAPE AND SOUNDINGS BECOMING INCREASINGLY MOIST ADIABATIC DUE TO PW VALUES OF OVER 2 INCHES...THE SEVERE THREAT IS LOW THIS EVENING OUTSIDE OF A MORE INTENSE STORM WILL A PRECIP LOADED DOWNBURST. SOME MINOR FLASH FLOODING IS POSSIBLE...MAINLY IN URBAN AREAS THIS EVENING AS FLASH FLOOD GUIDANCE IS RELATIVELY HIGH AREAWIDE. TONIGHT... AS THE RIBBON OF VORTICITY ASSOCIATED WITH THE SHEAR AXIS SETTLES INTO CENTRAL NC TONIGHT...SOME OF THE CAMS ALONG WITH THE HRRR SHOW THE FOCUS FOR PRECIP SETTING UP ALONG OR JUST WEST OF US HWY 1. WEAK LAPSE RATES ALOFT AND LIMITED INSTABILITY...COVERAGE SHOULD DECREASE AFTER MIDNIGHT...BUT SCATTERED SHOWERS AND A FEW ISOLATED STORMS WILL BE POSSIBLE OVERNIGHT. LOWS IN THE LOWER 70S. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 320 PM MONDAY... THE UPPER LEVEL SHEAR AXIS AND AXIS OF HIGHER PW WILL SHIFT SLIGHTLY EAST ON TUESDAY...AND WITH IT THE FOCUS FOR GREAT COVERAGE OF SHOWERS AND STORMS. CONDITIONS WILL BE VERY SIMILAR TO TODAY WITH WEAK INSTABILITY AND SHEAR...BUT HIGH PW AND RELATIVELY SLOW MOVEMENT OF CELLS...WHICH WILL LEAD TO MAINLY AN ISOLATED FLASH FLOODING THREAT. ONE FEATURE TO NOTE IS AN AREA OF CONVECTION OVER THE FL PANHANDLE AND ITS ASSOCIATED VORT MAX...WHICH MODELS SHOW BEING DRAWN NORTH ACROSS GA AND SC ON TUESDAY. THE GFS HAS THE MOST AGGRESSIVE NORTHWARD TRACK AND BRINGS IT ACROSS THE NC COASTAL PLAIN LATE TUESDAY NIGHT INTO WEDNESDAY. HOWEVER...THERE IS TOO MUCH MODEL SPREAD TO PUT MUCH FAITH IN HOW IT MIGHT IMPACT CONVECTION TUESDAY NIGHT. FOR NOW...WE WILL CONTINUE TO SHOW 70-80 POPS ACROSS THE EAST TUESDAY AFTERNOON...TRENDING DOWNWARD TUESDAY NIGHT BUT WITH AT LEAST CHANCE POPS OVERNIGHT. UNDER MORE WIDESPREAD CLOUD COVER...HIGHS SHOULD BE A FEW DEGREES COOLER THAN TODAY...AND MOST GUIDANCE GIVES LOW TO MID 80S. LOWS TUESDAY NIGHT IN THE UPPER 60S TO LOWER 70S. WEDNESDAY THROUGH THURSDAY NIGHT: THE MID/LOW LEVEL TROUGH WEAKENS AND STALLS OVER THE EAST COAST ON WEDNESDAY...BRINGING THE BEST CHANCES FOR PRECIP FROM THE COASTAL PLAIN EASTWARD. THE REMNANTS OF THE SURFACE TROUGH WILL MOVE OFFSHORE WEDNESDAY NIGHT AND THURSDAY AHEAD OF OUR NEXT LOW PRESSURE/FRONTAL SYSTEM. THIS SHOULD YIELD A BREAK IN THE PRECIPITATION WEDNESDAY NIGHT AND INTO THURSDAY...WITH MORE SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON AND INTO THURSDAY NIGHT. HAVE TRENDED MORE TOWARD THE MAV FOR TEMPS...HIGHS WEDNESDAY IN THE MID 80S WITH LOWS OVERNIGHT IN THE UPPER 60S TO LOW 70S. HIGHS THURSDAY SLIGHTLY WARMER...MID TO UPPER 80S WITH OVERNIGHT LOWS IN THE LOW 70S && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 320 PM MONDAY... A COLD FRONT ASSOCIATED WITH AN ANOMALOUSLY STRONG LOW PRESSURE SYSTEM WILL IMPACT CENTRAL NC AT THE END OF THE WEEK. THE UPPER LEVEL LOW IS EXPECTED TO DEVELOP OVER CANADA ON WEDNESDAY AND TRACK SOUTH AND EAST THROUGH MICHIGAN EARLY FRIDAY AND DEEPEN AS IT MOVES OVER THE GREAT LAKES INTO THE WEEKEND. HAVE MAINLY GONE WITH A BLEND OF THE ECMWF AND THE 12Z GFS AS THEY ARE IN FAIRLY GOOD AGREEMENT AND SEEM TO HANDLE THE LOW PRESSURE SYSTEM THE BEST. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM SHOULD MOVE INTO THE AREA AROUND MID DAY FRIDAY...BRINGING WITH IT THE POTENTIAL FOR STRONG TO SEVERE STORMS TO DEVELOP. THE 12Z GFS GENERATES 1500-2000 J/KG OF SURFACE BASED CAPE OVER CENTRAL NC FRIDAY AFTERNOON...0-6 KM BULK SHEAR VALUES OF 30-40 KTS...MID LEVEL LAPSE RATES OF 6-7 DEGREES C/KM...AND PRECIPITABLE WATER VALUES OVER 2 INCHES. BOTH MODELS SHOW THE MAIN PRECIP AXIS MOVING THROUGH CENTRAL NC FROM THE NW THROUGH APPROX 12Z SATURDAY. THE FRONT COULD THEN LINGER OVER THE COAST THROUGH THE END OF THE WEEKEND...LEADING TO A CONTINUED CHANCE FOR SHOWERS AND STORMS OVER THE COASTAL PLAIN DURING THAT TIME. EXPECT HIGHS IN THE MID TO UPPER 80S THROUGH SUNDAY...WITH SLIGHTLY COOLER TEMPS FOR MONDAY...LOW TO MID 80S. OVERNIGHT LOWS RANGING FROM THE UPPER 60S TO LOW 70S THROUGH THE END OF THE PERIOD. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... AS OF 930 PM MONDAY... 24-HR TAF PERIOD: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THE REMAINDER OF THIS EVENING...THOUGH COVERAGE SHOULD GENERALLY DECREASE BY 03-06Z AS THE ATMOSPHERE BECOMES INCREASINGLY STABLE. EXPECT AREAS OF IFR (PERHAPS LIFR) FOG AND/OR LOW CEILINGS OVERNIGHT (06-12Z) GIVEN RECENT RAINFALL AND A SATURATED GROUND OVER MUCH OF CENTRAL NC. EXPECT FOG AND LOW CEILINGS TO IMPROVE TO MVFR BY ~15Z...THOUGH MVFR CEILINGS MAY PERSIST THROUGH THE AFTERNOON GIVEN SUCH A MOIST AIRMASS IN PLACE. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED TO DEVELOP AGAIN DURING THE AFTERNOON AND EVENING AS A SLOW MOVING UPPER LEVEL DISTURBANCE PROGRESSES EASTWARD THROUGH THE CAROLINAS. LOOKING AHEAD: EXPECT CONTINUED ABOVE NORMAL CHANCES FOR SCATTERED TO NUMEROUS SHOWERS AND STORMS (PRIMARILY DURING THE AFTERNOON/EVENING HOURS) THROUGH SATURDAY...WITH A CONTINUED POTENTIAL FOR FOG AND LOW CEILINGS DURING THE PRE-DAWN AND EARLY TO MID MORNING HOURS... PRIMARILY BETWEEN 06-15Z. -VINCENT && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM..SMITH SHORT TERM...SMITH/KMC LONG TERM...SMITH AVIATION...VINCENT
Hazardous weather outlook, Aug 6, 4:02 PM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 402 PM EDT MON AUG 6 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-072015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 402 PM EDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL THIS AFTERNOON AND TONIGHT. THIS RAINFALL MAY LEAD TO MINOR FLOODING ESPECIALLY NEAR POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS HEAVY SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH THURSDAY...WHICH MAY LEAD TO MINOR FLOODING URBAN AND OTHER FLOOD PRONE AREAS. SEVERE WEATHER WILL THEN BE POSSIBLE AGAIN FRIDAY AND INTO SATURDAY.
In the hours before
Special weather statement, Aug 6, 6:29 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
629 PM EDT MON AUG 6 2012
NCZ078-062330-
WAYNE-
629 PM EDT MON AUG 6 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS WAYNE COUNTY THROUGH 730 PM
EDT...
AT 629 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GOLDSBORO...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...PIKEVILLE...
EUREKA...AND OTHERWISE RURAL EASTERN WAYNE COUNTY.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3526 7795 3538 7812 3559 7795 3559 7783
3557 7782 3542 7782 3541 7780 3538 7780
TIME...MOT...LOC 2229Z 220DEG 9KT 3539 7796
MWSSpecial weather statement, Aug 6, 6:39 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
639 PM EDT MON AUG 6 2012
NCZ038-039-073-074-062315-
DAVIDSON-MONTGOMERY-RANDOLPH-STANLY-
639 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS STANLY...RANDOLPH...
MONTGOMERY AND DAVIDSON COUNTIES THROUGH 715 PM EDT...
AT 637 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
ELDORADO...OR ABOUT 11 MILES NORTHEAST OF ALBEMARLE...MOVING
NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEW HOPE AND BADIN
LAKE.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
WIND GUSTS UP TO 40 MPH ARE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE
AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAINFALL WILL RESULT
IN MINOR FLOODING AND PONDING OF WATER ON AREA ROADWAYS. MOTORISTS
ARE URGED TO SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3551 8029 3551 8020 3555 8020 3570 7986
3552 7975 3551 7975 3551 7977 3546 7976
3531 8022 3549 8031
TIME...MOT...LOC 2237Z 243DEG 9KT 3548 8005
VINCENTSpecial weather statement, Aug 6, 7:32 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
732 PM EDT MON AUG 6 2012
NCZ040-070030-
CHATHAM-
732 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS CHATHAM COUNTY THROUGH 830
PM EDT...
AT 732 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PITTSBORO TO HARPERS
CROSSROADS...OR ALONG A LINE EXTENDING FROM PITTSBORO TO 8 MILES
SOUTH OF SILER CITY...MOVING NORTH AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...PITTSBORO...HASTY...
SILER CITY...AND...BYNUM...FEARRINGTON.
HAZARDS INCLUDE...
GUSTY WINDS OF 35 TO 45 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES US HIGHWAY 1 BETWEEN EXITS 79 AND 84.
THIS INCLUDES HIGHWAY 264 BETWEEN EXITS 378 AND 386.
THIS STORM WILL PRODUCE HEAVY RAINFALL ON THE ORDER OF ONE TO TWO
INCHES THROUGH 830 PM EDT...WHICH WILL CAUSE MINOR FLOODING OF LOW
LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND AREAS OF POOR
DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS.
MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING.
&&
LAT...LON 3586 7911 3586 7891 3562 7899 3561 7908
3563 7912 3562 7915 3560 7916 3554 7955
3568 7955 3584 7946 3584 7924 3588 7924
TIME...MOT...LOC 2332Z 202DEG 10KT 3568 7919 3563 7948
MWSSpecial weather statement, Aug 6, 8:34 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
834 PM EDT MON AUG 6 2012
NCZ022-070130-
GUILFORD-
834 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS GUILFORD COUNTY THROUGH 930
PM EDT...
AT 831 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SUMMERFIELD...OR ABOUT 7 MILES NORTHWEST OF GREENSBORO...MOVING EAST
AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORTHERN GREENSBORO...
LAKE TOWNSEND...MONTICELLO...SUMMERFIELD...AND COLFAX.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 206 AND 216.
WIND GUSTS UP TO 40 MPH ARE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE
AND OTHER LIGHT OUTDOOR OBJECTS. LOCALLY HEAVY RAINFALL WILL RESULT
IN MINOR FLOODING AND PONDING OF WATER ON AREA ROADWAYS. MOTORISTS
SHOULD SLOW DOWN AND USE EXTRA CAUTION TO AVOID HYDROPLANING...
ESPECIALLY ALONG HIGHWAY 220 AND HIGHWAY 421 IN NORTHERN GUILFORD
COUNTY...AND ALONG INTERSTATE 40 BETWEEN EXITS 206 AND 216.
&&
LAT...LON 3625 7954 3614 7953 3611 7954 3601 8004
3620 8004 3622 8003 3625 7993
TIME...MOT...LOC 0031Z 249DEG 12KT 3616 7989
VINCENTLocal storm report, Aug 6, 9:05 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
905 PM EDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 2 SSW NEW LONDON 35.42N 80.24W
08/06/2012 STANLY NC 911 CALL CENTER
HIGH WATER AT OLD SALISBURY RD AND KENDALLS CHURCH
RD... OFFICERS DISPATCHED TO CLOSE ROAD... BUT WATER HAD
RETREATED BEFORE THEIR ARRIVAL
&&
EVENT NUMBER RAH1200828
SECSpecial weather statement, Aug 6, 9:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
937 PM EDT MON AUG 6 2012
NCZ007-008-070230-
GRANVILLE-PERSON-
937 PM EDT MON AUG 6 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON AND GRANVILLE
COUNTIES THROUGH 1030 PM EDT...
AT 936 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
BUSHY FORK...OR ABOUT 7 MILES SOUTHWEST OF ROXBORO...MOVING NORTHEAST
AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROXBORO...CONCORD...
BETHEL HILL...OAK HILL...AND KERR LAKE.
HAZARDS INCLUDE...
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
LOCALLY HEAVY RAINFALL WILL RESULT IN MINOR FLOODING AND PONDING OF
WATER ON AREA ROADWAYS. MOTORISTS SHOULD SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3651 7850 3647 7851 3624 7895 3624 7910
3631 7916 3654 7914 3655 7854
TIME...MOT...LOC 0136Z 234DEG 17KT 3636 7907
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:34 PM EDT | Special Weather Statement | RAH | Guilford | 56 min |
| Aug 6, 8:47 PM EDT | Areal Flood Advisory | RAH | Guilford | 103 min |
| Aug 6, 9:12 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth | 108 min |
| Aug 6, 10:46 PM EDT | Areal Flood Advisory | RAH | Forsyth | 74 min |
| Aug 6, 11:40 PM EDT | Areal Flood Advisory | RAH | Granville, Person | 80 min |
| Aug 7, 3:04 AM EDT | Special Weather Statement | RAH | Cumberland | 56 min |
| Aug 7, 3:10 AM EDT | Special Weather Statement | RAH | Anson, Richmond | 50 min |
| Aug 7, 4:54 AM EDT | Special Weather Statement | RAH | Scotland | 66 min |
| Aug 7, 2:45 PM EDT | Special Weather Statement | RAH | Scotland | 60 min |
| Aug 7, 3:44 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
| Aug 7, 4:13 PM EDT | Special Weather Statement | RAH | Harnett | 47 min |
| Aug 7, 5:24 PM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Aug 7, 5:41 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett | 117 min |
| Aug 7, 6:03 PM EDT | Special Weather Statement | RAH | Halifax | 42 min |
| Aug 7, 6:39 PM EDT | Areal Flood Advisory | RAH | Halifax | 81 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.